Calculating limits and colimits in pro-categories

Volume 175 / 2002

Daniel C. Isaksen Fundamenta Mathematicae 175 (2002), 175-194 MSC: 18A30, 18Exx, 55U35, 14F35. DOI: 10.4064/fm175-2-7

Abstract

We present some constructions of limits and colimits in pro-categories. These are critical tools in several applications. In particular, certain technical arguments concerning strict pro-maps are essential for a theorem about étale homotopy types. We also correct some mistakes in the literature on this topic.

Authors

  • Daniel C. IsaksenDepartment of Mathematics
    University of Notre Dame
    Notre Dame, IN 46556, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image